# SDR ASAA2012110393224

- Difficulty date: November 3, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 3,083 hours, 911 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISENGAGES A FEW SECONDS AFTER ARMING THE AUTOTHROTTLE SWITCH.  UNABLE TO DUPLICATE DEFECT.  PERFORMED AUTOTHROTTLE OPS TEST IAW MM 22-31-00-710-801 AND AUTOTHROTTLE SYS TEST IAW MM 22-31-00-710-802.  ALL TESTS PASS.  ACFT IS QUALIFIED FOR CAT IIIA AUTOLAND AND HGS OPS.
